MathSciNet Relay Station
MathSciNet bibliographic data
MR2329458 47J25 (47J20 49J40 65K10)
Saddeek, A. M.; Ahmed, Sayed A. On the convergence of some iteration processes for $J$-pseudomonotone mixed variational inequalities in uniformly smooth Banach spaces. Math. Comput. Modelling 46 (2007), no. 3-4, 557–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement